I started taking Zoloft last week for social anxiety, since then it seems like I can’t stop eating. Has anyone had this problem, and if so,did your appetite go back to normal ?
Oh, dear, Cheryl! It can go either way:
Decreased weight gain has been observed in association with use in children and adolescents.[Ref]
Very common (10% or more): Anorexia (up to 17%)
Common (1% to 10%): Decreased appetite, increased appetite, weight loss "
Sometimes a common side effect will resolve over a week for so, but if it continues and you're gaining weight you'll need to consult with your doctor for advice. (Oh, yea!!! )
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I don't have depression, but have anxiety and panic attacks. I couldn't take zoloft and prosaic due?
Posted 27 May 2010 • 5 answers
Posted 27 Aug 2011 • 14 answers
Posted 10 Oct 2012 • 8 answers
Posted 2 Jan 2015 • 3 answers
Posted 1 Oct 2016 • 2 answers